# SDR ASAA2015021310645

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,016 hours, 1,652 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS NR 2 ENG LOGGED FAULT CODE 73-21272, ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE. SHORT TERM FAULT.  ACFT GROUNDED.  ON DEFERRAL.
